MathSciNet Relay Station
MathSciNet bibliographic data
MR776185 14M05 (13H10 14M10)
Davis, E. D.; Geramita, A. V.; Orecchia, F. Gorenstein algebras and the Cayley-Bacharach theorem. Proc. Amer. Math. Soc. 93 (1985), no. 4, 593–597.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement